Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Fluctuating BP and medication for the same - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   My BP is 166 /110 hr 99 i have taken lisinopril 20 mg and toporol tar 25 mg 3 hours ago. Previous 131/102 hr 114 @ 8:02 and 159/110 hr 81 @ 6:58.Have screaming headache. Can I take more bp med?
Doctor :   Hi
User :   hi
Doctor :   Let me read what you have typed
Doctor :   May i know your age?
User :   54
Doctor :   Since when are you taking medicines?
User :   years
Doctor :   How many times are you taking BP medications daily?
User :   toprol 2 x day lisinipril 1 x at night
Doctor :   No you do not need to repeat the medication by yourself
Doctor :   Do you have any other symptom?
User :   what can i take to help headache?
User :   no chest pain, short of breath - but I can always tell when bp is high cause of headache.
Doctor :   You need to get yourself examined by your treating doc for the BP fluctuation.
Doctor :   For the headache you can take Tylenol till then
User :   plan on seeing her in a couple of weeks.
User :   will excedrin do?
Doctor :   Yes you can take
User :   o.k.
Doctor :   But do get yourself examined for Pulse, hear rate and BP, also you may require investigations
User :   just took it again 153/101 - will let her know.
Doctor :   It would be better you consult her soon.
Doctor :   To see why the BP is not being controlled
Doctor :   Have you followed what i have said?
User :   thank you - just took couple of excedrine - gonna try to sleep and yes I understand what you have said. Have had numerous ekg's usually irregular, and have a cardiologist.
Doctor :   Do take rest but it is more important to know the cause of fluctuating BP so get examined soon.
User :   will do. Again, thanks.
Doctor :   Thanks for consulting me, bye for now.
Doctor :   Take care
User :   bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor